Guaranteed and robust a posteriori bounds for Laplace eigenvalues and eigenvectors: conforming approximations

Cancès, Eric (Corresponding author); Dusson, Geneviève (Corresponding author); Maday, Yvon (Corresponding author); Stamm, Benjamin (Corresponding author); Vohralik, Martin (Corresponding author)

Philadelphia, Pa : Society for Industrial and Applied Mathematics (2017)
Journal Article

In: SIAM Journal on Numerical Analysis
Volume: 55
Issue: 5
Page(s)/Article-Nr.: 2228-2254


  • Department of Mathematics [110000]
  • Mathematics, particularly Computational Mathematics Teaching and Research Area [115120]